# SDR HALA2023031600043

- Difficulty date: March 15, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 11,359 hours, 2,583 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DMI# 206657 ENG 1 FIRE LOOP B FAULT IN CRUISE ( ENGINE FIRE DETECTION SYSTEMS LOOP B (EXCEPT FOR ER OPERATIONS BEYOND 120 MINUTES, ONE MAY BE PROVIDED: ASSOCIATED LOOP A IS OPERATIVE  / THE ENGINE FIRE TEST IS PERFORMED BEFORE EACH DEPARTURE) ) TROUBLESHOT PER TSM 26-12-00-810-804-A.  FOUND PYLON LP "B" DETECTOR (4WD1) INTERNAL SHORTING TO GROUND.  NEED TO REPLACE #1 ENGINE PYLON DETECTOR LP "B".  REMOVED AND REPLACED, #1 ENGINE PYLON DETECTOR LOOP "B", PER AMM 26-12-16.  OPS CHECK GOOD.  MIC SHEET CLEARED, PLACARD REMOVED.
